Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, Issue 2015
Published by Univerzita Mateja Bela.
ISSN 1338-7111
Editor-in-chief Miroslav Haviar

Contents
1. 
 Pages 1-16
 by S. S. Dragomir
 Download Download PDF PDF (461 KB)
 
2. 
 Pages 17-30
 by M. Rahmane and M. Remili
 Download Download PDF PDF (423 KB)
 
3. 
 Pages 31-36
 by N. Kumar and G. Manocha
 Download Download PDF PDF (387 KB)
 
4. 
 Pages 37-49
 by B. Belaïdi
 Download Download PDF PDF (452 KB)
 
5. 
 Pages 50-71
 by S. Bazm and M. R. Azimi
 Download Download PDF PDF (544 KB)
 
6. 
 Pages 72-79
 by A. Gupta and K. Mamtani
 Download Download PDF PDF (449 KB)
 
7. 
 Pages 80-86
 by Ş. Altınkaya and S. Yalçin
 Download Download PDF PDF (409 KB)
 
8. 
 Pages 87-103
 by A. Rosa
 Download Download PDF PDF (483 KB)
 
9. 
 Pages 104-109
 by G. Monoszová and A. Haviar
 Download Download PDF PDF (1,5 MB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016